Alert archive / Iowa / Flash Flood Warnings in 1999

Flash Flood Warning 6, NWS La Crosse, WI

July 19, 1999Floyd County, Mitchell County, Iowa

NWS La Crosse, WI issued this flash flood warning at Jul 19, 1999, 9:49 AM CDT for Floyd County, Mitchell County, Iowa. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 19, 1999, 9:49 AM CDT (14:49 UTC)
Expired
Jul 19, 1999, 4:00 PM CDT
In force
6 hr
Issued by
NWS La Crosse, WI
Area
Whole counties

Counties Floyd County, IA, Mitchell County, IA

The radar

The La Crosse radar (KARX), 146 km from the middle of the area, began a volume at 14:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 2.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 1999-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 1999-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
657 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
TTAA00 KLSE 191450
FFWLSE
IAC067-131-192100-

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
949 AM CDT MON JUL 19 1999

THE NATIONAL WEATHER SERVICE HAS ISSUED A 

* FLOOD WARNING FOR...
  MITCHELL COUNTY IN NORTHEASTERN IOWA
  FLOYD COUNTY IN NORTHEASTERN IOWA

* UNTIL 4 PM CDT

* THIS WARNING INCLUDES THE CEDAR RIVER...ROCK CREEK...AND THE SHELL
  ROCK RIVER...AND THEIR TRIBUTARIES.

* HEAVY RAINS THAT FELL YESTERDAY AND LAST NIGHT ARE CAUSING FLOODING
  ON AREA CREEKS AND RIVERS.  DOPPLER RADAR ESTIMATES AND MORNING
  RAINFALL REPORTS SHOW THAT 3 TO 5 INCHES OF RAIN FELL OVER PARTS OF
  MITCHELL AND FLOYD COUNTIES.  5.75 INCHES WAS REPORTED IN OSAGE AND
  5.16 IN CHARLES CITY.  SEVERAL ROADS ARE ALREADY FLOODED ACROSS FLOYD
  AND MITCHELL COUNTIES...INCLUDING STATE HIGHWAY 9...WHICH IS CLOSED
  BETWEEN OSAGE AND MANLEY.

...FOR THE CEDAR RIVER AT CHARLES CITY...THE LATEST READING WAS 9.3
FEET AT 915 AM.  FLOOD STAGE IS 12 FEET.  THE RIVER IS FORECAST TO 
RISE ABOVE FLOOD STAGE THIS MORNING...THEN CREST AROUND 19 FEET BY
TONIGHT.  AT 17 FEET...HOMES TO THE SOUTH OF RIVERSIDE BECOME FLOODED.
AT 18 FEET...4TH STREET AND SOUTH GRAND STREET BEGIN FLOODING. AT 
19 FEET...BRACKETT STREET FLOODS...AS WELL AS RIVERSIDE AT NORTH
JOHNSON. LIONS FIELD COTTAGES ARE THREATENED.  EVACUATIONS MAY BE
REQUIRED IN THESE AREAS.  

...FOR THE SHELL ROCK RIVER AT MARBLE ROCK...THE RIVER IS FORECAST
TO CREST NEAR AT 7.9 FEET TONIGHT.   SEE ADDITIONAL INFORMATION ISSUED
BY THE DES MOINES NATIONAL WEATHER SERVICE OFFICE /DSMFLWDSM/ AND
/DSMFLSDSM/ FOR THIS LOCATION.

PERSONS IN MITCHELL AND FLOYD COUNTIES...ESPECIALLY ALONG ANY CREEKS OR
RIVERS...SHOULD MONITOR WATER LEVELS CLOSELY AND BE READY TO SEEK
HIGHER GROUND SHOULD FLOODING OCCUR. 

STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE
LATEST ON THIS SITUATION.

WELVAERT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 3:20 AM CDT, 6 hours 29 minutes earlier.

Area forecast discussion, Jul 19, 3:20 AM CDT, 6 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
320 AM CDT MON JUL 19 1999

BUSY OVERNIGHT AS HEAVY RAIN CONTINUES OVER THE SOUTHERN HALF OF
THE COUNTY WARNING FORECAST AREA. MAIN FORECAST CONCERNS FOCUS ON
LINGERING FLASH FLOODING THREAT OVER NORTHEAST IOWA THROUGH MID
MORNING AND EXITING SHOWERS OVER THE REMAINDER OF THE COUNTY
WARNING FORECAST AREA.

LATEST SURFACE ANALYSIS INDICATES NEARLY STATIONARY WARM FRONT
ALONG THE IOWA/MINNESOTA BORDER EXTENDING WESTWARD TO A WEAK
SURFACE WAVE OVER SOUTHEASTERN SOUTH DAKOTA.  850 MB JET LOCATED
OVER EASTERN IOWA/SOUTHWESTERN WISCONSIN IS WEAKENING AND SHOWING
SIGNS OF DEPARTING...BUT ADDITIONAL SHOWERS AND ISOLATED
THUNDERSTORMS ARE FIRING OVER NORTHWEST IOWA AND SOUTHWEST
MINNESOTA IN A LARGE AREA OF SURFACE CONVERGENCE NEAR THE SURFACE
LOW CENTER DEPICTED WELL BY LATEST MSAS MOISTURE CONVERGENCE
CHART. HAD EARLIER BELIEVED THAT END OF SHOWER ACTIVITY WOULD BE
TIED TO EXIT OF 850 MB JET...BUT SURFACE WAVE APPEARS STRONGER THAN
PROGGED BY MODELS WHICH SHOULD KEEP SHOWERS IN THE FORECAST
THROUGH THE MID MORNING HOURS OVER ESPECIALLY NORTHEAST IOWA.

SCATTERED SHOWERS WILL CONTINUE THROUGH THE MID MORNING HOURS
OVER SOUTHERN HALF OF FORECAST AREA...WHILE ISOLATED ACTIVITY COMES
TO AN END ACROSS THE NORTH.  WILL CANCEL FLASH FLOOD WATCH FOR ALL
BUT MITCHELL...HOWARD...FLOYD...CHICKASAW...WINNESHIEK AND FAYETTE
COUNTIES IN NORTHEAST IOWA...WHERE THE WATCH WILL BE EXTENDED UNTIL
900 AM THIS MORNING.

MID-LEVEL DRYING IN VICINITY OF SHORTWAVE RIDGE AXIS EXPECTED FOR
REMAINDER OF DAY FOR PARTLY CLOUDY SKIES AND CONTINUED MUGGY AND
WARM CONDITIONS.  ANOTHER IMPRESSIVE MOISTURE RETURN IS PROGGED FOR
EARLY TUESDAY AND CURRENT FORECASTS COVER THIS WELL WITH 40 POPS.
HYDRO PROBLEMS WILL ABOUND IF THIS NEXT SYSTEM HAS EVEN HALF THE QPF
OF THE PRESENT ONE.

.LSE...FLASH FLOOD NORTHEAST IOWA...IAZ008>010-018-019-029 UNTIL 900 AM
           CDT.

DEVOIR

In the hours before

Local storm report, Jul 19, 6:00 AM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
600 AM CDT MON JUL 19 1999

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0945 PM    ELKTON                    MN   FLOODING
07/18/99   MOWER                          PORTIONS OF COUNTY HWY 7, 3
                                          AND 55 CLOSED DUE TO HIGH
                                          WATER.  WATER ON EASTBOUND
                                          LANE OF I-90 BETWEEN ELKTON
                                          AND DEXLER.

1125 PM    AUSTIN                    MN   FLOODING
07/18/99   MOWER                          EMERGENCY MANAGEMENT
                                          OFFICIALS REPORT MODERATE
                                          FLOODING IN CITY OF
                                          AUSTIN.  COUNTY ROAD 24
                                          COVERED BY WATER AND
                                          DRESNER PARK IS FLOODED.

1145 PM    AUSTIN                    MN   FLOODING
07/18/99   MOWER                          DRESNER PARK AND OAKLAND
                                          PLACE EAST FLOODED.

1155 PM    NEW HAMPTON               IA   FLOODING
07/18/99   CHICKASAW                      STREET FLOODING OCCURRING
                                          THROUGHOUT CITY.  RIVER
                                          LEVEL HIGH.

0130 AM    NEW HAMPTON               IA   FLOODING
07/19/99   CHICKASAW                      WIDESPREAD STREET
                                          FLOODING...WATER STARTING
                                          TO RECEDE.

0240 AM    AUSTIN                    MN   FLOODING
07/19/99   MOWER                          PRECAUTIONARY SANDBAGGING
                                          TAKING PLACE IN PORTIONS OF
                                          TOWN.  NO STRUCTURES
                                          AFFECTED...BUT MANY ROADS
                                          UNDER WATER.

0311 AM    OSAGE                     IA   FLOODING
07/19/99   MITCHELL                       EMERGENCY MANAGER IN OSAGE
                                          REPORTS 4.5 INCHES OF RAIN
                                          SINCE SUNDAY MORNING.  SOME
                                          ROADS UNDER WATER.

0332 AM    MITCHELL COUNTY BORDER    IA   FLOODING
07/19/99   FLOYD                          VERY HEAVY RAIN ALONG
                                          MITCHELL/FLOYD COUNTY
                                          BORDER. WATER OVER ROAD 1
                                          MILE WEST OF HIGHWAY 218.

0340 AM    CHARLES CITY              IA   FLOODING
07/19/99   FLOYD                          WATER RUNNING ALONG
                                          ROADSIDE NEXT TO HIGHWAY
                                          218

0452 AM    COUNTY ROAD 9             IA   FLOODING
07/19/99   MITCHELL                       ROADS SOUTH OF COUNTY ROAD
                                          9 UNDER WATER. OFFICIALS
                                          ADVISING NO TRAVEL ON
                                          COUNTY ROAD 9.

0553 AM    MANLY                     IA   FLOODING
07/19/99   MITCHELL                       CITY OF MANLY DECLARED A
                                          DISASTER AREA. HIGHWAY 9
                                          CLOSED FROM MANLY EAST TO
                                          OSAGE.  SEWER SYSTEM PUMPS
                                          BACKED UP WITH WATER.
                                          COUNTY ROAD T38 CLOSED
                                          SOUTH OF OSAGE

0553 AM    RUDD                      IA   FLOODING
07/19/99   MITCHELL                       CAR WASHED OFF ROAD ON
                                          HIGHWAY 18 EAST OF RUDD.
                                          POSSIBLE PERSONAL INJURIES.

DEVOIR
Local storm report, Jul 19, 6:00 AM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
600 AM CDT MON JUL 19 1999

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0945 PM    ELKTON                    MN   FLOODING
07/18/99   MOWER                          PORTIONS OF COUNTY HWY 7, 3
                                          AND 55 CLOSED DUE TO HIGH
                                          WATER.  WATER ON EASTBOUND
                                          LANE OF I-90 BETWEEN ELKTON
                                          AND DEXLER.

1125 PM    AUSTIN                    MN   FLOODING
07/18/99   MOWER                          EMERGENCY MANAGEMENT
                                          OFFICIALS REPORT MODERATE
                                          FLOODING IN CITY OF
                                          AUSTIN.  COUNTY ROAD 24
                                          COVERED BY WATER AND
                                          DRESNER PARK IS FLOODED.

1145 PM    AUSTIN                    MN   FLOODING
07/18/99   MOWER                          DRESNER PARK AND OAKLAND
                                          PLACE EAST FLOODED.

1155 PM    NEW HAMPTON               IA   FLOODING
07/18/99   CHICKASAW                      STREET FLOODING OCCURRING
                                          THROUGHOUT CITY.  RIVER
                                          LEVEL HIGH.

0130 AM    NEW HAMPTON               IA   FLOODING
07/19/99   CHICKASAW                      WIDESPREAD STREET
                                          FLOODING...WATER STARTING
                                          TO RECEDE.

0240 AM    AUSTIN                    MN   FLOODING
07/19/99   MOWER                          PRECAUTIONARY SANDBAGGING
                                          TAKING PLACE IN PORTIONS OF
                                          TOWN.  NO STRUCTURES
                                          AFFECTED...BUT MANY ROADS
                                          UNDER WATER.

0311 AM    OSAGE                     IA   FLOODING
07/19/99   MITCHELL                       EMERGENCY MANAGER IN OSAGE
                                          REPORTS 4.5 INCHES OF RAIN
                                          SINCE SUNDAY MORNING.  SOME
                                          ROADS UNDER WATER.

0332 AM    MITCHELL COUNTY BORDER    IA   FLOODING
07/19/99   FLOYD                          VERY HEAVY RAIN ALONG
                                          MITCHELL/FLOYD COUNTY
                                          BORDER. WATER OVER ROAD 1
                                          MILE WEST OF HIGHWAY 218.

0340 AM    CHARLES CITY              IA   FLOODING
07/19/99   FLOYD                          WATER RUNNING ALONG
                                          ROADSIDE NEXT TO HIGHWAY
                                          218

0452 AM    COUNTY ROAD 9             IA   FLOODING
07/19/99   MITCHELL                       ROADS SOUTH OF COUNTY ROAD
                                          9 UNDER WATER. OFFICIALS
                                          ADVISING NO TRAVEL ON
                                          COUNTY ROAD 9.

0553 AM    MANLY                     IA   FLOODING
07/19/99   MITCHELL                       CITY OF MANLY DECLARED A
                                          DISASTER AREA. HIGHWAY 9
                                          CLOSED FROM MANLY EAST TO
                                          OSAGE.  SEWER SYSTEM PUMPS
                                          BACKED UP WITH WATER.
                                          COUNTY ROAD T38 CLOSED
                                          SOUTH OF OSAGE

0553 AM    RUDD                      IA   FLOODING
07/19/99   MITCHELL                       CAR WASHED OFF ROAD ON
                                          HIGHWAY 18 EAST OF RUDD.
                                          POSSIBLE PERSONAL INJURIES.

DEVOIR
Local storm report, Jul 19, 6:11 AM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
611 AM CDT MON JUL 19 1999

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0945 PM    ELKTON                    MN   FLOODING
07/18/99   MOWER                          PORTIONS OF COUNTY HWY 7, 3
                                          AND 55 CLOSED DUE TO HIGH
                                          WATER.  WATER ON EASTBOUND
                                          LANE OF I-90 BETWEEN ELKTON
                                          AND DEXLER.

1125 PM    AUSTIN                    MN   FLOODING
07/18/99   MOWER                          EMERGENCY MANAGEMENT
                                          OFFICIALS REPORT MODERATE
                                          FLOODING IN CITY OF
                                          AUSTIN.  COUNTY ROAD 24
                                          COVERED BY WATER AND
                                          DRESNER PARK IS FLOODED.

1145 PM    AUSTIN                    MN   FLOODING
07/18/99   MOWER                          DRESNER PARK AND OAKLAND
                                          PLACE EAST FLOODED.

1155 PM    NEW HAMPTON               IA   FLOODING
07/18/99   CHICKASAW                      STREET FLOODING OCCURRING
                                          THROUGHOUT CITY.  RIVER
                                          LEVEL HIGH.

0130 AM    NEW HAMPTON               IA   FLOODING
07/19/99   CHICKASAW                      WIDESPREAD STREET
                                          FLOODING...WATER STARTING
                                          TO RECEDE.

0240 AM    AUSTIN                    MN   FLOODING
07/19/99   MOWER                          PRECAUTIONARY SANDBAGGING
                                          TAKING PLACE IN PORTIONS OF
                                          TOWN.  NO STRUCTURES
                                          AFFECTED...BUT MANY ROADS
                                          UNDER WATER.

0311 AM    OSAGE                     IA   FLOODING
07/19/99   MITCHELL                       EMERGENCY MANAGER IN OSAGE
                                          REPORTS 4.5 INCHES OF RAIN
                                          SINCE SUNDAY MORNING.  SOME
                                          ROADS UNDER WATER.

0332 AM    MITCHELL COUNTY BORDER    IA   FLOODING
07/19/99   FLOYD                          VERY HEAVY RAIN ALONG
                                          MITCHELL/FLOYD COUNTY
                                          BORDER. WATER OVER ROAD 1
                                          MILE WEST OF HIGHWAY 218.

0340 AM    CHARLES CITY              IA   FLOODING
07/19/99   FLOYD                          WATER RUNNING ALONG
                                          ROADSIDE NEXT TO HIGHWAY
                                          218

0452 AM    COUNTY ROAD 9             IA   FLOODING
07/19/99   MITCHELL                       ROADS SOUTH OF COUNTY ROAD
                                          9 UNDER WATER. OFFICIALS
                                          ADVISING NO TRAVEL ON
                                          COUNTY ROAD 9.

0553 AM    OSAGE                     IA   FLOODING
07/19/99   MITCHELL                       HIGHWAY 9
                                          CLOSED FROM MANLY EAST TO
                                          OSAGE. COUNTY ROAD T38
                                          CLOSED SOUTH OF OSAGE

0553 AM    RUDD                      IA   FLOODING
07/19/99   MITCHELL                       CAR WASHED OFF ROAD ON
                                          HIGHWAY 18 EAST OF RUDD.
                                          POSSIBLE PERSONAL INJURIES.

DEVOIR
Local storm report, Jul 19, 6:11 AM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
611 AM CDT MON JUL 19 1999

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0945 PM    ELKTON                    MN   FLOODING
07/18/99   MOWER                          PORTIONS OF COUNTY HWY 7, 3
                                          AND 55 CLOSED DUE TO HIGH
                                          WATER.  WATER ON EASTBOUND
                                          LANE OF I-90 BETWEEN ELKTON
                                          AND DEXLER.

1125 PM    AUSTIN                    MN   FLOODING
07/18/99   MOWER                          EMERGENCY MANAGEMENT
                                          OFFICIALS REPORT MODERATE
                                          FLOODING IN CITY OF
                                          AUSTIN.  COUNTY ROAD 24
                                          COVERED BY WATER AND
                                          DRESNER PARK IS FLOODED.

1145 PM    AUSTIN                    MN   FLOODING
07/18/99   MOWER                          DRESNER PARK AND OAKLAND
                                          PLACE EAST FLOODED.

1155 PM    NEW HAMPTON               IA   FLOODING
07/18/99   CHICKASAW                      STREET FLOODING OCCURRING
                                          THROUGHOUT CITY.  RIVER
                                          LEVEL HIGH.

0130 AM    NEW HAMPTON               IA   FLOODING
07/19/99   CHICKASAW                      WIDESPREAD STREET
                                          FLOODING...WATER STARTING
                                          TO RECEDE.

0240 AM    AUSTIN                    MN   FLOODING
07/19/99   MOWER                          PRECAUTIONARY SANDBAGGING
                                          TAKING PLACE IN PORTIONS OF
                                          TOWN.  NO STRUCTURES
                                          AFFECTED...BUT MANY ROADS
                                          UNDER WATER.

0311 AM    OSAGE                     IA   FLOODING
07/19/99   MITCHELL                       EMERGENCY MANAGER IN OSAGE
                                          REPORTS 4.5 INCHES OF RAIN
                                          SINCE SUNDAY MORNING.  SOME
                                          ROADS UNDER WATER.

0332 AM    MITCHELL COUNTY BORDER    IA   FLOODING
07/19/99   FLOYD                          VERY HEAVY RAIN ALONG
                                          MITCHELL/FLOYD COUNTY
                                          BORDER. WATER OVER ROAD 1
                                          MILE WEST OF HIGHWAY 218.

0340 AM    CHARLES CITY              IA   FLOODING
07/19/99   FLOYD                          WATER RUNNING ALONG
                                          ROADSIDE NEXT TO HIGHWAY
                                          218

0452 AM    COUNTY ROAD 9             IA   FLOODING
07/19/99   MITCHELL                       ROADS SOUTH OF COUNTY ROAD
                                          9 UNDER WATER. OFFICIALS
                                          ADVISING NO TRAVEL ON
                                          COUNTY ROAD 9.

0553 AM    OSAGE                     IA   FLOODING
07/19/99   MITCHELL                       HIGHWAY 9
                                          CLOSED FROM MANLY EAST TO
                                          OSAGE. COUNTY ROAD T38
                                          CLOSED SOUTH OF OSAGE

0553 AM    RUDD                      IA   FLOODING
07/19/99   MITCHELL                       CAR WASHED OFF ROAD ON
                                          HIGHWAY 18 EAST OF RUDD.
                                          POSSIBLE PERSONAL INJURIES.

DEVOIR
Local storm report, Jul 19, 7:05 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
705 AM CDT MON JUL 19 1999

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0945 PM    ELKTON                    MN   FLOODING
07/18/99   MOWER                          PORTIONS OF COUNTY HWY 7, 3
                                          AND 55 CLOSED DUE TO HIGH
                                          WATER.  WATER ON EASTBOUND
                                          LANE OF I-90 BETWEEN ELKTON
                                          AND DEXLER.

1125 PM    AUSTIN                    MN   FLOODING
07/18/99   MOWER                          EMERGENCY MANAGEMENT
                                          OFFICIALS REPORT MODERATE
                                          FLOODING IN CITY OF
                                          AUSTIN.  COUNTY ROAD 24
                                          COVERED BY WATER AND
                                          DRESNER PARK IS FLOODED.

1145 PM    AUSTIN                    MN   FLOODING
07/18/99   MOWER                          DRESNER PARK AND OAKLAND
                                          PLACE EAST FLOODED.

1155 PM    NEW HAMPTON               IA   FLOODING
07/18/99   CHICKASAW                      STREET FLOODING OCCURRING
                                          THROUGHOUT CITY.  RIVER
                                          LEVEL HIGH.

0130 AM    NEW HAMPTON               IA   FLOODING
07/19/99   CHICKASAW                      WIDESPREAD STREET
                                          FLOODING...WATER STARTING
                                          TO RECEDE.

0240 AM    AUSTIN                    MN   FLOODING
07/19/99   MOWER                          PRECAUTIONARY SANDBAGGING
                                          TAKING PLACE IN PORTIONS OF
                                          TOWN.  NO STRUCTURES
                                          AFFECTED...BUT MANY ROADS
                                          UNDER WATER.

0311 AM    OSAGE                     IA   FLOODING
07/19/99   MITCHELL                       EMERGENCY MANAGER IN OSAGE
                                          REPORTS 4.5 INCHES OF RAIN
                                          SINCE SUNDAY MORNING.  SOME
                                          ROADS UNDER WATER.

0332 AM    MITCHELL COUNTY BORDER    IA   FLOODING
07/19/99   FLOYD                          VERY HEAVY RAIN ALONG
                                          MITCHELL/FLOYD COUNTY
                                          BORDER. WATER OVER ROAD 1
                                          MILE WEST OF HIGHWAY 218.

0340 AM    CHARLES CITY              IA   FLOODING
07/19/99   FLOYD                          WATER RUNNING ALONG
                                          ROADSIDE NEXT TO HIGHWAY
                                          218

0452 AM    COUNTY ROAD 9             IA   FLOODING
07/19/99   MITCHELL                       ROADS SOUTH OF COUNTY ROAD
                                          9 UNDER WATER. OFFICIALS
                                          ADVISING NO TRAVEL ON
                                          COUNTY ROAD 9.

0553 AM    OSAGE                     IA   FLOODING
07/19/99   MITCHELL                       HIGHWAY 9
                                          CLOSED FROM MANLY EAST TO
                                          OSAGE. COUNTY ROAD T38
                                          CLOSED SOUTH OF OSAGE

0553 AM    RUDD                      IA   FLOODING
07/19/99   FLOYD                          CAR WASHED OFF ROAD ON
                                          HIGHWAY 18 EAST OF RUDD.
                                          POSSIBLE PERSONAL INJURIES.

DEVOIR
Local storm report, Jul 19, 7:05 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
705 AM CDT MON JUL 19 1999

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0945 PM    ELKTON                    MN   FLOODING
07/18/99   MOWER                          PORTIONS OF COUNTY HWY 7, 3
                                          AND 55 CLOSED DUE TO HIGH
                                          WATER.  WATER ON EASTBOUND
                                          LANE OF I-90 BETWEEN ELKTON
                                          AND DEXLER.

1125 PM    AUSTIN                    MN   FLOODING
07/18/99   MOWER                          EMERGENCY MANAGEMENT
                                          OFFICIALS REPORT MODERATE
                                          FLOODING IN CITY OF
                                          AUSTIN.  COUNTY ROAD 24
                                          COVERED BY WATER AND
                                          DRESNER PARK IS FLOODED.

1145 PM    AUSTIN                    MN   FLOODING
07/18/99   MOWER                          DRESNER PARK AND OAKLAND
                                          PLACE EAST FLOODED.

1155 PM    NEW HAMPTON               IA   FLOODING
07/18/99   CHICKASAW                      STREET FLOODING OCCURRING
                                          THROUGHOUT CITY.  RIVER
                                          LEVEL HIGH.

0130 AM    NEW HAMPTON               IA   FLOODING
07/19/99   CHICKASAW                      WIDESPREAD STREET
                                          FLOODING...WATER STARTING
                                          TO RECEDE.

0240 AM    AUSTIN                    MN   FLOODING
07/19/99   MOWER                          PRECAUTIONARY SANDBAGGING
                                          TAKING PLACE IN PORTIONS OF
                                          TOWN.  NO STRUCTURES
                                          AFFECTED...BUT MANY ROADS
                                          UNDER WATER.

0311 AM    OSAGE                     IA   FLOODING
07/19/99   MITCHELL                       EMERGENCY MANAGER IN OSAGE
                                          REPORTS 4.5 INCHES OF RAIN
                                          SINCE SUNDAY MORNING.  SOME
                                          ROADS UNDER WATER.

0332 AM    MITCHELL COUNTY BORDER    IA   FLOODING
07/19/99   FLOYD                          VERY HEAVY RAIN ALONG
                                          MITCHELL/FLOYD COUNTY
                                          BORDER. WATER OVER ROAD 1
                                          MILE WEST OF HIGHWAY 218.

0340 AM    CHARLES CITY              IA   FLOODING
07/19/99   FLOYD                          WATER RUNNING ALONG
                                          ROADSIDE NEXT TO HIGHWAY
                                          218

0452 AM    COUNTY ROAD 9             IA   FLOODING
07/19/99   MITCHELL                       ROADS SOUTH OF COUNTY ROAD
                                          9 UNDER WATER. OFFICIALS
                                          ADVISING NO TRAVEL ON
                                          COUNTY ROAD 9.

0553 AM    OSAGE                     IA   FLOODING
07/19/99   MITCHELL                       HIGHWAY 9
                                          CLOSED FROM MANLY EAST TO
                                          OSAGE. COUNTY ROAD T38
                                          CLOSED SOUTH OF OSAGE

0553 AM    RUDD                      IA   FLOODING
07/19/99   FLOYD                          CAR WASHED OFF ROAD ON
                                          HIGHWAY 18 EAST OF RUDD.
                                          POSSIBLE PERSONAL INJURIES.

DEVOIR

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 11:49 PM CDTFlash Flood WarningARXChickasaw3 hr
Jul 19, 2:32 AM CDTFlash Flood WarningARXFloyd, Mitchell3 hr
Jul 19, 2:52 AM CDTFlash Flood WarningARXChickasaw3 hr
Jul 19, 5:31 AM CDTFlash Flood WarningARXFloyd, Mitchell3 hr

Nearby

Flash Flood Warnings in Iowa, 1999Every flash flood warning in 1999

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.